On the correlation of the truncated Liouville function

Hédi Daboussi, A. Sárközy

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)61-76
Number of pages16
JournalActa Arithmetica
Volume108
Issue number1
Publication statusPublished - 2003

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the correlation of the truncated Liouville function. / Daboussi, Hédi; Sárközy, A.

In: Acta Arithmetica, Vol. 108, No. 1, 2003, p. 61-76.

Research output: Contribution to journalArticle

Daboussi, Hédi ; Sárközy, A. / On the correlation of the truncated Liouville function. In: Acta Arithmetica. 2003 ; Vol. 108, No. 1. pp. 61-76.
@article{a4473276a5a94266a9591f3fe594c068,
title = "On the correlation of the truncated Liouville function",
author = "H{\'e}di Daboussi and A. S{\'a}rk{\"o}zy",
year = "2003",
language = "English",
volume = "108",
pages = "61--76",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "1",

}

TY - JOUR

T1 - On the correlation of the truncated Liouville function

AU - Daboussi, Hédi

AU - Sárközy, A.

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=0042334728&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042334728&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0042334728

VL - 108

SP - 61

EP - 76

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 1

ER -